MAUDE Adverse Event Report: ARTHREX, INC. GRSPR,MINI,2.75 MM 15°UP CRV W/SR HNDL; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. GRSPR,MINI,2.75 MM 15°UP CRV W/SR HNDL; MANUAL INSTR, GENERAL SURGICAL
Model Number GRSPR,MINI,2.75 MM 15°UP CRV W/SR HNDL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05/09/2025, a sales representative reported via (b)(4) that an ar-11910sr mini graspers jaw broke off.This occurred during a case.The piece was removed without issues.The patient was not harmed.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to wear and tear.

Brand Name
GRSPR,MINI,2.75 MM 15°UP CRV W/SR HNDL
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22237185
Report Number1220246-2025-02494
Device Sequence Number8026562
Product Code NBH
UDI-Device Identifier00888867003859
UDI-Public(01)00888867003859(10)41661
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGRSPR,MINI,2.75 MM 15°UP CRV W/SR HNDL
Device Catalogue NumberAR-11910SR
Device Lot Number41661
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date05/09/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown